# SDR ASAA0410249

- Difficulty date: May 3, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N730AS
- Make and model: Boeing 737290C
- Aircraft serial: 22577
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546881119
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING C-CHECK, FOUND LOWER EXTERNAL SIDE OF AFT PRESSURE BULKHEAD AT SECTION 48, STATION 1040 IS DENTED.  REMOVED DAMAGE AND INSTALLED RPR DOUBLER IAW SRM 53-10-4.  (M)
